zbMATH — the first resource for mathematics

Found 59 Documents (Results 1–59)

Ei, Shin-Ichiro (ed.) et al., Nonlinear dynamics in partial differential equations. Proceedings of the 4th MSJ-SI international conference, Kyushu, Japan, September 12–21, 2011. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-022-8/hbk). Advanced Studies in Pure Mathematics 64, 125-136 (2015).
PDF BibTeX Cite
Reissig, Michael (ed.) et al., Progress in partial differential equations. Asymptotic profiles, regularity and well-posedness. Based on the presentations given at a session at the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Cham: Springer (ISBN 978-3-319-00124-1/hbk; 978-3-319-00125-8/ebook). Springer Proceedings in Mathematics & Statistics 44, 239-259 (2013).
PDF BibTeX Cite
Full Text: DOI
Hackensack, NJ: World Scientific (ISBN 981-256-109-9/hbk; 981-256-119-6/pbk). xxiii, 543 p. (2005).
MSC:  81-01 81T15 81T16 81T80 82B26 82B28 82B80 82B27
PDF BibTeX Cite
Daniel, M. (ed.) et al., Nonlinear dynamics. Integrability and chaos. Proceedings of the international conference, Tiruchirapalli, India, February 12-16, 1998. New Delhi: Narosa Publishing House. 361-373 (2000).
MSC:  82B20 82B23 82B44
PDF BibTeX Cite

Filter Results by …

Document Type
Reviewing State
all top 5
all top 5
Year of Publication
all top 3